Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    edraven29 is offline Associate Member
    Join Date
    Aug 2001
    Location
    canada
    Posts
    240

    Thumbs down swollen hands and feet do to water retention from creatine ???

    swollen hands and feet do to water retention from creatine ???

    Hi guys i have add my hands and feet feel swollen for a whole month now and went to a doctor the other day, he told me that its becose the blood doesnt get to my hands and feet and that its becose i have some water retention.

    I told him that i started to take creatine (ben weider brand) a month or so again and i also take glutamine.

    Him and a couple of nurses told me to look no further that this was the cause.

    I have stopped creatine now for 2 days the feeling seems to go away.

    I cant understand becose this has never happened to me before???

    HAve you guys add any thing like this happen to you, pain in the hands and feet????

    I dont wanna burn no body or creatine itself.

    I am very confused about this whole situation.

    Add a full exam and went for blood test this morning and urine test to.

    Thanks everyone

  2. #2
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    4,446
    WTF???

    I have never heard of anybody getting swollen hands and feet from Creatine use ....yes some cramping or heavy leg syndrome - but swollen hands and feet??I thought that came from severe dehydration how much water do you drink??

    Personally I would get a second opinion because I don,t think that sounds right and I,m not sure how water retention effects blood flow after all water retention lays on top of the fat layers

    Be safe bro

    Billy

  3. #3
    Mike Guest
    Water retention DEFINITELY effects blood flow and visa versa - you probably have poor circulation to begin with and the water retention from the creatine most likely DID cause your swelling - I would guess that now a couple days past your post your feeling better already - no?

  4. #4
    edraven29 is offline Associate Member
    Join Date
    Aug 2001
    Location
    canada
    Posts
    240

    well i stopped using creatine 3 days ago but still feel a little bite swollen

    well i stopped using creatine 3 days ago but still feel a little bite swollen, less day by day.

    Creatine never did that to me before, i went for a complete test at my family doctor he tested for everything my heart, pression etc etc. Everything came back ok.

    3 weeks ago i pinch a nerve in my neck and i started taking ceatine at that time to, now the nerve is ok, i stopped taking creatine by doctor order.

    I really hope that this will do the trick, i went to a blood clinic too and paid 235$ its been 2 days now and i havent heared from them, they are suppose to give results in 24 hours and if their is something they call back, i have been told that this could be due to diabete.

    I stopped creatine use but hope that glutamine wont do the same thing.

    Is glutamine safer????

  5. #5
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    4,446
    Glutamine should be safe - but in your case I,m not sure!! I don,t think I should recommend anything LOL

    Seriously glutamine is an amino acid and should be safe for use by anyone

    Billy

  6. #6
    edraven29 is offline Associate Member
    Join Date
    Aug 2001
    Location
    canada
    Posts
    240

    Thumbs up thanks billy boy

    Thanks billy boy i dont wanna burn no one becose i know that creatine is very good to take, i add awsome results with it and glutamine.

    Glutamine gives me about the same effects has creatine does.

  7. #7
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    4,446
    As long as you get no side effects and find that it is working for you , you should be Ok just different people respond to different things

    just keep an eye on the situation

    Billy

  8. #8
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Man could it be that your sodium intake is too high? I know alot of people who eat just alittle sodium and they swell like a dead pig. The Creatine could accelerate this problem I am sure. It could very well be that you have poor circulation like mike said, but check your sodium that is where I would start. Like Billy said, drink plenty of water, it will hopefuly help flush your water from your body better.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •